# SDR 98UAL900524

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 1B3517
- Condition: Coaked
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO TLH DUE TO SMOKE IN THE COCKPIT AND CABIN.  *S/D*  AFTER ENGINE DISASSEMBLY, EVIDENCE SHOWED OIL HAD GONE THROUGH THE HPC OF THE NUMBER 2 ENGINE.  THIS CAUSED SMOKE TO PASS THROUGH THE RIGHT ENGINE BLEED.  THE NUMBER 2 ENGINE WAS REPLACED.
